| Catalog Number |
381033 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd iag bc pro global foreign matter on catheter tip.The following information was provided by the initial reporter: date of occurrence: (b)(6) 2025 description: when unblocking the catheter, there was a plastic joint (probably from the cap) on the tip.Consequences: delay in management.Immediate action taken: discard the device.Change catheter with same reference but different batch (=intact).
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 381033 and lot number 4282459.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.